# SDR P5CA9500732

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corroded
- Location: Gear Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK FLOOR ABOVE LANDING GEAR SELECTOR VALVE.  REMOVED CORROSION, FOUND WITHIN LIMITS PER BOEING SRM 3-10-01, DOUBLER INSTALLED PER SRM 51-40-06.
